# SDR DALA2023080706381

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2899390) RIGHT FUSELAGE F.S. 727D FRAME IS CRACKED AT AC RAIL BRACKET I/B FASTENER BETWEEN STR 8 AND 9. REPAIRED R/H FRAME STA. 727D IAW DELTA TASK CARD 2526-01236-02B.
